# SDR Y2PA200600021

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N215US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 82,560 hours, 72,760 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 157
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 3L CRACKED AT STATION 157.  REPAIR PENDING.
